# SDR 29GA2016052300003

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 33,034 hours, 37,864 cycles
- Engine: Ge CT79B
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PUMP TURNS ON MORE TIMES THAN USUAL DURING TAXI, BRAKE PEDAL PRESSURE FEELS WEAK, PEDALS ALMOST GOING ALL THE WAY TO THE FLOOR TO STOP ACFT.  INSPECTED HYDRAULIC SYS, OPS CHECK NORMAL, REF AMM 12-10-29-03.
